Issue No.06 - June (2010 vol.59)
Juliano B. Lima , University of Pernambuco, Recife
Daniel Panario , Carleton University, Ottawa
Qiang Wang , Carleton University, Ottawa
DOI Bookmark: http://doi.ieeecomputersociety.org/10.1109/TC.2010.45
In this paper, we present a new method for multiplying polynomials in Chebyshev form. Our approach has two steps. First, the well-known Karatsuba's algorithm is applied to polynomials constructed by using Chebyshev coefficients. Then, from the obtained result, extra arithmetic operations are used to write the final result in Chebyshev form. The proposed algorithm has a quadratic computational complexity. We also compare our method to other approaches.
Theory of computation, analysis of algorithms and problem complexity, computations on polynomials.
Juliano B. Lima, Daniel Panario, Qiang Wang, "A Karatsuba-Based Algorithm for Polynomial Multiplication in Chebyshev Form", IEEE Transactions on Computers, vol.59, no. 6, pp. 835-841, June 2010, doi:10.1109/TC.2010.45